69.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Help

4 REPLIES 4
Guest user
Not applicable

Re: Help

Thanx will pass that on Hope ur doing gd aswell x
katytc
Member

Re: Help

I was around 3 months into taking tamoxifen when I started having very bad nausea, had lots of tests etc and also had anti nausea tablets which didn't work either. Phoned my bcn and she said to take the tamoxifen after a full meal, started doing that and 3 days later the dreadful nausea stopped, hope this helps xx

Guest user
Not applicable

Re: Help

Hi Thanx very much al suggest the ginger biscuits to her she's in anti sickness tablets but there not helping but she's just started them so we will c.... An she's going to try taking her tamoxifen at nite with food so fingers crossed she's also got ulcers in her mouth not nice at all but hopefully things will settle down x
RevCat
Member

Re: Help

Hi Jules,
It's hard to know what is causing your M-in-L's nausea, but it could be the Tamoxifen, in which case it may help to take it with food e.g. at a meal time. Otherwise a lot of people find ginger (biscuits or gingerbeer) and/or carbonated water help with nausea. If she mentions this to the hopsital, they may well give her some anti-sickness medication. Hopefully things will soon settle down for her and she will feel better.

I'm sure she is very grateful for your support.
Guest user
Not applicable

Help

Hi can any1 help me my mother inlaw has been taking tamoxifen for 6weeks an has just started radiotherapy last week she's has bad nausea an sickness can any1 recommend anything to help? x